Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some results on box splines


Authors: Wolfgang Dahmen and Charles A. Micchelli
Journal: Bull. Amer. Math. Soc. 11 (1984), 147-150
MSC (1980): Primary 41A63, 41A15, 47B39, 10E05
DOI: https://doi.org/10.1090/S0273-0979-1984-15243-1
MathSciNet review: 741727
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 41A63, 41A15, 47B39, 10E05

Retrieve articles in all journals with MSC (1980): 41A63, 41A15, 47B39, 10E05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15243-1